Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Severe headache after consuming alcohol - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hello
Doctor :   Hi
User :   hello
Doctor :   How can I help you ?
User :   just a quick question
Doctor :   ok
User :   My dad had a flight today, also drank some red wine and a glass of campari and now
User :   he has a terrible headache
Doctor :   ok
Doctor :   Does he have any
Doctor :   gastritis
User :   also, the Walgreens device which measures the blood pressure is showing something like 18.9 and 12
User :   no
User :   no gastritis
Doctor :   Does he have the problem of hypertension too ?
User :   I think he does have hypertension...but I am not sure
User :   He doesn't know either. He never had many health problems
Doctor :   since the values are quite in the higher range and might require urgent medical attention .
User :   His dad did have hypertension and his dad's father too from what I know
Doctor :   I would suggest that rather than wasting your time you might need to taking him to the Hospital at the earliest .
User :   so you suggest he goes to emergency?
Doctor :   please do not waste any time
User :   ok
Doctor :   yes
User :   thank you
Doctor :   Welcome
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor